Doctor insights on:
Gastritis Medication Too Weak
Having multiple symptoms, diagnosed with chronic gastritis. Having pressure in my head, hot body no high temp, weakness, feeling out of it and shaky.
Tough to Address: The range of possibilities here is so broad, some more serious than others, that any answer wouldn't be in your best interest. A call to an urgent care clinic, your md or health provider will help "narrow down" the possibilities and direct you either in to see someone, or take diagnostic measures to help sort things out. Good luck! ...Read more
After upper endoscopy (no sedation, mild gastritis and esophagitis, weak LES, one biopsy) my heartburn is much worse. Why?
Is it possible to have low stomach acid at my age? I had endo in Jan, doc saw acid reflux and gastritis. But meds aren't helping and my hair is weak?!
Acid reflux: Acid reflux would not be caused by a low amount of stomach acid. It also would not have anything to do with your hair. If your reflux treatment is not working, you should double down on anti-reflux measures, including avoiding caffeine, alcohol.,chocolate, and any foods which makes the problem worse. See your doctor for changes in your medication since you are not improving. Good luck. ...Read more
Hi! I have gastritis. Is there any medication that can stop my everyday pain and is there a meal plan that can be sent to me?
Diagnosed chronic gastritis, been 6 months and still not gone. I've done everything, from lifestyle changes, and medication. Don't know what to do :(?
I still have the symptoms of gastritis although i finished the medications given. What should I do I still feel the urge of vomiting when i excercise?
Sure it's gastritis?: Vomiting reflex is controlled by 2 units in brain medulla--one receives nerve impulses from GI tract, the other is a chemical receptor. Both have nerve connections to not only GI tract (pharynx, mesenteric vessels, bile ducts) but also from brain corticobulbar areas that mediate smells, sights, & taste. Maybe you have gastritis, but maybe your symptoms have little to do with GI tract. Get checked. ...Read more
Suffer from erosive antral gastritis lexione what medications should use and what foods should I eat is using spo pantaprazol but i see great improvem?
Complicated question: The specifics of how to manage gastritis on medications needs a detailed review of your case. Key thing is to avoid factors that additionally irritate your stomach, especially alcohol and non steroidal pain medicines, such as Ibuprofen and naproxen. Talk to your doctor! ...Read more
Is it possible and normal to have antral gastritis for more than 2 months while taking anti acid prescription medication?
Possible: It is not necessarily normal, but it is certainly possible. What does your GI doctor say? ...Read more
If I have gastritis and the stress of possibly getting sick makes me feel worse. Would anti anxiety medication help at all?
It depends: Gastritis comes from many possible causes, with "stress" among them. However, antianxiety medication is not the first thing i'd reach for. You may benefit from some help with self-calming -- a good therapist can help you with this. Also breathing exercises, meditation, yoga, and other things you can do on your own. See http://www.Healthjourneys.Com/ for some helpful recording you can get too. ...Read more
I had gastritis & gall bladder removed. On medication for both. Now I can't taste food properly. I can eat, just can't taste what I eat.
Is there a medication to treat thickened stomach wall due to chronic gastritis? Or treating underlying chronic gastritis is the only way to handle it?
Treat the gastritis:
The concern with gastric wall thickening is that it can be hard to distinguish from malignancy. There is no real problem with having a thick wall.......instead, the problems arise from the symptoms of the gastritis.
So, the single best thing to do is see your doctor. Get endoscopy with biopsies if needed. And get adequate treatment for the gastritis....and the symptoms you are having. ...Read more
What the best medication for bile reflux gastritis? My endoscopy diagnosis is esofagitis with bile reflux gastritis, i've been sick for almost 2 months
I was recently diagnosed with gastritis. I finished all my medication but symptoms came back last night and I have a fever. Is 200mg ibuprofen ok?
Got diagnose with gastritis and taking medication but i sill have my feeling of stomach being full for 5 days what can it be? I m taking Nexium (esomeprazole)
Gastritis: If your stomach lining is inflamed it may take longer than five days to heal. If you feel that your stomach is full, avoid fatty and greasy foods along with your bland diet as fatty foods delay stomach emptying. If you feel gassy, drink some hot water and take mylanta to decrease gas. See a gastroenterologist if symptoms persist or worsen. Continue the nexium (esomeprazole). ...Read more
I need to have 1 of my wisdom teeth and a septic tooth pulled. Could the medications that I have to take for the extractions affect my gastritis?
Not likely: An infected wisdom tooth extraction is a serious procedure. Post-operative care is very important. The pain, complications of infection and swelling can be minimized if the instructions are followed precisely. Before prescribing the medication your surgeon will make sure that the benefits to you are greater than the risk of side effects. Take care. ...Read more
I have chronic gastritis as well as the h.pylori bacteria. Once medication& treatment is done &I'm well again, is it safe to smoke anything but cigs?
I thank you for seeking treatment for Chronic Gastritis.
At age 20, you deserve relief
Ask yourself and your Physicians about effect of Alcohol, Stress, Aspirin, Ibuprofen, Aleve (naproxen) and other pain relievers
Use Relaxation Music, Breathing Relaxation, Visual Imagery, Yoga, Meditation,
See Psychiatrist for stresses of relationship, separation, school, work and finances which can cause hyperacidity ...Read more
What to do about this gastritis? I went to my doctor caused i felt bad from my stomach so he told me i had gastritis so took medication but then on the weekend had to go to the ER cause my stomach burned and felt a pain in my upper rib and then the pain w
Pain, Stomachs & Doc: Not sure why you would go to the er when you need ongoing care and evaluation best provided by your family physician or a gastroenterologist. If one's medical condition is not responding to standard treatment then further evaluation must be under taken to determine the cause of treatment failure. ...Read more
What medication can be taken for Gastritis ,heart burn ,reflux if one is allergic to omeprazole .I had acute allergic reaction to 10mg omeprazole .
Gastritis: Besides the PPIs which is the class of drug that omeprazole belongs to, there are H2 blockers class like ranitidine, pepcid (famotidine) and medication like sucralafate. Would discuss with your doctor before starting somethign new. Also check for H pylori a bacteria that has been associated with gastritis/ ulcers ,as gastritis due to h pylori will not heal unless it is treated w/ antibiotics. ...Read more
I was at the ER yesterday for gastritis pain, they gave me mylanta and Pantoprozele, now I have lower back pain and lower abdominal pain. Are these symptoms a sign that I should return to the ER or continue my medication?
Need more info: The medication was appropriate and normally will give you some relief within 24-48 hours. I hope that the physician also gave you dietary instructions. If your symptoms continue or get much worse see your family physician or return to the ER. I prefer that you see your family physician for continued care. ...Read more
Taking Omeprazol Dr 2×20mg and Ranitidine 300mg but still have too much gas sore throat and gastritis this medication dose not help much for gastrit?
Diagnosis??: Have you seen a gastroenterologist for an endoscopic procedures? To confirm and exclude other causes, I would suggest a GI eval. ...Read more
- Talk to a doctor online
- Too weak to move
- Too much thyroid medication abdominal weight gain
- Effects of taking too much thyroid medication
- Blood pressure medication too high dose for eldelry
- How can you tell if you have gastritis is it just a problem of too much acidity?
- Why do i start shaking when i stand up is it because i sat too long or quads are weak?
- Is a rash a sign of too much thyroid medication?